MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC SUREFORM; SUREFORM 45 RELOAD WHITE

INTUITIVE SURGICAL, INC SUREFORM; SUREFORM 45 RELOAD WHITE
Model Number 48345W-0
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the investigation of an existing complaint, he failure analysis investigation identified a potential fragment such as a lodged staple from the sureform 45 curved-tip stapler reload.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the tip-up fenestrated grasper to perform failure analysis.The instrument was analyzed, and the findings did not replicate or confirm the customer reported event of a broken cable.For clarification, there is no damaged cable, what you can see is a staple from the stapler.The instrument was visual inspected internal and external; no issues were identified.Isi has not received the reload associated with this event.Therefore, the probable root cause of the failure mode has not been determined.

Brand Name
SUREFORM
Common Device Name
SUREFORM 45 RELOAD WHITE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25401398
Report Number2955842-2026-27571
Device Sequence Number17664134
Product Code GDW
UDI-Device Identifier10886874117092
UDI-Public(01)10886874117092(10)N/A
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183224
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48345W-0
Device Catalogue Number48345W
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown